MathSciNet Relay Station
MathSciNet bibliographic data
MR2400669 44A15 (26A33 34A25 65L99)
Odibat, Zaid; Momani, Shaher; Erturk, Vedat Suat Generalized differential transform method: application to differential equations of fractional order. Appl. Math. Comput. 197 (2008), no. 2, 467–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement